I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to medication side effects.I am 184lbs and im 5'8 so im a little heavy and im trying to lose weight... but if yaz puts weight on i will stop taking it. Here is my question how many people report weight gain when taking Yaz??
Yaz and Weight Gain in Clinical Studies
In some studies, weight gain was a common Yaz side effect. However, it is difficult to determine whether weight gain in women using Yaz was more frequent than weight gain in similar women not using it.
It has long been thought that birth control pills contribute to weight gain. Many women will not take birth control pills because they are afraid they will gain weight. However, recent data suggests that birth control pills probably do not cause weight gain. Although women taking them often gain weight, this is likely not caused by birth control pills. In studies, there were no significant differences in weight gain between women who took birth control pills and those who did not.
I am going to give you a list of the side effect just in case ... ok
Stop using this medication and call your doctor at once if you have any of these serious side effects:
sudden numbness or weakness, confusion, pain behind the eyes, problems with vision, speech, or balance;
chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
a change in the pattern or severity of migraine headaches;
stomach pain, loss of appetite, jaundice (yellowing of the skin or eyes);
a breast lump; or
symptoms of depression (sleep problems, weakness, mood changes).
Less serious side effects may include:
breast pain, tenderness, or swelling;
freckles or darkening of facial skin, increased hair growth, or loss of scalp hair;
changes in weight or appetite, swelling of your hands or feet;
problems with contact lenses;
vaginal itching or discharge; or
changes in your menstrual periods.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may report side effects to FDA at 1-800-FDA-1088.
I hope you do not gain any weight..I suggest a bit of exersice will do you good.Both of my ex wives were on the pill and did not gain any weight at all , as well as my almost thid wife to be... they were great. Also eat healthy and you should not have a problem... from a caring individual.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2011 • 3 answers
Posted 2 Aug 2012 • 3 answers
Posted 11 Nov 2015 • 1 answer
Posted 15 Apr 2016 • 4 answers
Posted 19 Oct 2016 • 2 answers